MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 NAVIGATION; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 NAVIGATION; INSTRUMENT, STEREOTAXIC
Model Number 9734685
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: 9733571, serial/lot #: (b)(4).A representative went out to the site to preform a system check out.It was noted that there wer parts replaced and the system preformed as intended.The monitor to monitor cable was returned and analysis was completed.The preformed a continuity test revealed an open in the cable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Hold for ab 11.12 medtronic received information regarding a navigation system that was used outside of procedure.It was reported that while on site, it was noticed that the surgeon monitor had a buzzing noise.Based on previous cases, probable cause was determined to be likely due to the cart to cart cable connection.No patient present.(b)(6) 2020 (rep): it was reported that the cable was the cause of the buzzing noise associated with the monitor.It was replaced.

Brand Name
STEALTHSTATION S7 NAVIGATION
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10824469
Report Number1723170-2020-02964
Device Sequence Number14207236
Product Code HAW
UDI-Device Identifier00613994806604
UDI-Public00613994806604
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734685
Device Catalogue Number9734685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1